Alert archive / Arizona / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 49, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 9, 2018, 10:41 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 10:41 PM MST (05:41 UTC)
- Expired
- Aug 9, 2018, 11:15 PM MST
- In force
- 34 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 26 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 5.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1059 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 2045 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
608
WUUS55 KPSR 100541
SVRPSR
AZC013-021-100615-
/O.NEW.KPSR.SV.W.0049.180810T0541Z-180810T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
1041 PM MST THU AUG 9 2018
The National Weather Service in Phoenix has issued a
* Severe Thunderstorm Warning for...
Maricopa County in south central Arizona...
Pinal County in southeastern Arizona...
* Until 1115 PM MST.
* At 1041 PM MST, severe thunderstorms were located along a line
extending from near Saguaro Lake to Canyon Lake to near
Superstition Mountains, moving southwest at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mesa, Apache Junction, East Mesa, Granite Reef Dam, Falcon Field
Airport, Lost Dutchman State Park, Usery Mountain Park,
Superstition Springs Mall, Saguaro Lake, Canyon Lake, Superstition
Mountains, Salt River Tubing Recreation Area, Gold Camp and
Tortilla Flat.
* This includes the following highways...
US Highway 60 between mile markers 187 and 200.
AZ Route 87 near mile marker 186.
AZ Route 202 between mile markers 21 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3353 11174 3338 11172 3333 11158 3349 11128
3357 11132 3366 11140
TIME...MOT...LOC 0541Z 062DEG 31KT 3361 11145 3352 11145 3346 11135
HAIL...<.75IN
WIND...60MPH
$$
182 follow-up statements
362
WWUS55 KPSR 100601
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
1101 PM MST THU AUG 9 2018
AZC013-021-100615-
/O.CON.KPSR.SV.W.0049.000000T0000Z-180810T0615Z/
Maricopa AZ-Pinal AZ-
1101 PM MST THU AUG 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MST
FOR MARICOPA AND PINAL COUNTIES...
At 1101 PM MST, severe thunderstorms were located along a line
extending from near Salt River Tubing Recreation Area to near Usery
Mountain Park to near Apache Junction, moving southwest at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mesa, Apache Junction, East Mesa, Saguaro Lake, Granite Reef Dam,
Superstition Mountains, Falcon Field Airport, Lost Dutchman State
Park, Usery Mountain Park, Superstition Springs Mall, Salt River
Tubing Recreation Area and Gold Camp.
This includes the following highways...
US Highway 60 between mile markers 187 and 200.
AZ Route 87 near mile marker 186.
AZ Route 202 between mile markers 21 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3338 11172 3353 11174 3358 11154 3353 11147
3344 11137 3333 11158
TIME...MOT...LOC 0601Z 062DEG 31KT 3353 11162 3344 11162 3338 11152
HAIL...<.75IN
WIND...60MPH
$$
18454
WWUS55 KPSR 100613
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
1113 PM MST THU AUG 9 2018
AZC013-021-100623-
/O.EXP.KPSR.SV.W.0049.000000T0000Z-180810T0615Z/
Maricopa AZ-Pinal AZ-
1113 PM MST THU AUG 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR MARICOPA AND PINAL COUNTIES
WILL EXPIRE AT 1115 PM MST...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 3338 11172 3353 11174 3358 11154 3353 11147
3344 11137 3333 11158
TIME...MOT...LOC 0613Z 062DEG 31KT 3350 11170 3341 11170 3335 11160
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 10:28 PM MST, 13 minutes earlier.
Area forecast discussion, Aug 9, 10:28 PM MST, 13 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1028 PM MST Thu Aug 9 2018 .UPDATE...Updated Aviation Discussion. && .SYNOPSIS... A shift towards a more favorable easterly flow aloft along with an increase in available moisture is expected to lead to a more active monsoon pattern through the upcoming weekend. Today looks likely to be the most active day weatherwise, with the potential for thunderstorms to approach severe limits, with very strong winds, areas of blowing dust, and locally heavy rain possible. This increase in moisture will keep temperatures below normal through the weekend. && .DISCUSSION... So far, today is shaping up to be another very active monsoon evening as we have the three key ingredients for thunderstorms: moisture, instability and lift. Surface dew points are ripe in the upper 60's across lower desert locations and in the mid 50's over the high terrain. The Phoenix morning sounding indicated precipitable water value of 1.69 inches, but this will likely increase somewhat by the afternoon as a result of a few subsequent moisture surges. There is also a rich amount of moisture from the surface to the 700 mb level...all of which is sufficient for storms. As for instability, the 12z sounding indicated over 1000 j/kg MUCAPE while model soundings and ensembles for this afternoon suggest MLCAPE values upwards of 1500 j/kg. Additionally, the cloud clearing since this morning should be enough to destabilize the atmosphere and tap into that energy. Storms will initially develop over southern Arizona near the international border and north and east along the Rim and High Country. Given the amount of instability, decent shear and steep lapse rates, the potential for damaging storms exists. The thunderstorms that do initiate along the Rim and High Country will propagate towards the southwest given the strong easterly steering flow of 20-30 kts. DCAPE values will be in the 1000-1500 j/kg range, and possibly even higher across western Arizona, which will support strong wind gusts and outflow prorogation. Guidance generally indicates a line of storms pushing southward and stretching from La Paz County through Gila County, including the Phoenix area, this evening after 5 PM local. However, the possibility of colliding outflows may put locations west of Phoenix under the gun late in the evening for the most intense storms. The primary concern with any storm will be damaging winds and potential flooding. Furthermore, blowing dust will continue to be an issue for many locations. Guidance has been consistent showing strong outflow winds from storm development in southern Arizona pushing northwest towards Phoenix and western Arizona. The boundary will likely be strong enough to create blowing dust problems for many areas along the Interstate 10 and 8 corridors. As such, coordinated with TWC to issue a blowing dust advisory (watch) to highlight the dust threat between Phoenix and Tucson. However, blowing dust may also become an issue for portions of western Arizona and Southeast California later this evening. && .PREVIOUS DISCUSSION... In the latest NHC public advisory, the center of Hurricane John was located almost 300 miles west of the southern tip of Baja California and was moving to the northwest. Although Hurricane John continues to weaken and move away from the CONUS, it continues to provide us with decent moisture surges. The center of the 500 mb high will also push further north today, putting our region under deep easterly flow and thus allowing return flow and monsoon moisture to continue to overspread the region. At the 250 mb level, a weak westerly jet will still exist between a high over the four corners and a low in northern Mexico, placing northern Arizona under an area of upper-level divergence. Depending on how active things turn out today, Friday and possibly Saturday will likely be a bit less active due to the atmosphere being worked over by today's storm activity. However, the activity is still expected to remain at above-average levels, with the main threat being locally heavy rain/flash flooding due to slower storm motion and ample available moisture. A reduction in convective activity looks possible from Sunday into early next week as somewhat drier air is imported into the region, with temperatures perhaps warming up a bit as well. flooding. && .AVIATION... South-Central Arizona including KPHX, KIWA, and KSDL: Expect breezy to occasionally windy and variable winds with thunderstorm activity lingering in the vicinity through the early pre-dawn hours. Some winds near the storms will gust up to 20-30kt. Skies will be partly to occasionally mostly cloudy with SCT-OVC decks from 7-25kft. A more diurnal wind regime will resume Friday morning and last through mid to late afternoon. By later afternoon to early evening tomorrow expect a good chance of thunderstorms moving into the area with strong northeasterly outflow thunderstorm winds gusting to near 35kt. Southeast California/Southwest Arizona including KIPL and KBLH: Expect late night thunderstorms with strong gusty winds to move through KBLH early in the period with northeasterly winds gusting to 30kt. Also expect storm decks near 7-10kft. Otherwise expect typical winds to favor typical diurnal patterns through the period. Aviation Discussion not updated for amended TAFs. && .FIRE WEATHER... Sunday through Thursday: Monsoon moisture and precipitation chances are forecast to decrease Sunday through Tuesday. During this period, expecting storms to be relegated to the higher terrain with only a remote chance of lower elevation storms. Consequently, temperatures will be near to slightly above average while afternoon humidity minimums drop between 15-20 percent for the lower elevations. Apart from this, winds will be light with the typical afternoon b && .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed later this week. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Deemer PREVIOUS DISCUSSION...Hernandez AVIATION...Sawtelle FIRE WEATHER...Wilson
In the hours before
Special weather statement, Aug 9, 9:42 PM MST, 59 minutes before
Special Weather Statement National Weather Service Phoenix AZ 942 PM MST THU AUG 9 2018 AZZ538-540-100530- Buckeye/Avondale AZ-Tonopah Desert AZ- 942 PM MST THU AUG 9 2018 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1030 PM MST... At 941 PM MST, Doppler radar was tracking a strong thunderstorm 7 miles east of Wintersburg, or 9 miles northwest of Buckeye, moving southwest at 15 mph. Wind gusts up to 50 mph and blowing dust will be possible with this storm. Locations impacted include... Buckeye, Tonopah, Palo Verde Nuclear Generation Station, Wintersburg, Hassayampa and Arlington. This includes the following highways... AZ Interstate 10 between mile markers 94 and 115. AZ Route 85 between mile markers 152 and 154. LAT...LON 3358 11278 3344 11258 3321 11279 3345 11307 TIME...MOT...LOC 0441Z 052DEG 12KT 3346 11274 18
Local storm report, Aug 9, 9:52 PM MST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
952 PM MST THU AUG 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 6 NNE BEARDSLEY 33.76N 112.35W
08/09/2018 MARICOPA AZ PUBLIC
TREE LIMBS OF 6-8 INCHES IN DIAMETER SNAPPED
NEAR WEST LONE MOUNTAIN ROAD AND WESTLAND RD
IN VISTANCIA.
&&
AJLocal storm report, Aug 9, 9:57 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
957 PM MST THU AUG 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM DUST STORM 3 SE BRENDA 33.65N 113.91W
08/09/2018 LA PAZ AZ EMERGENCY MNGR
REPORT OF ZERO VISIBILITY IN DUST ALONG
INTERSTATE 10 AT MILE MARKER 40.
&&
AJSpecial weather statement, Aug 9, 9:58 PM MST, 43 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
958 PM MST THU AUG 9 2018
AZZ547-549-552-555>558-562-563-100545-
Fountain Hills/East Mesa AZ-Southeast Gila County AZ-Tonto Basin AZ-
Mazatzal Mountains AZ-Apache Junction/Gold Canyon AZ-Globe/Miami AZ-
Superior AZ-Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
958 PM MST THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR GILA...MARICOPA AND PINAL
COUNTIES UNTIL 1045 PM MST...
At 958 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Tonto Basin to Tonto National
Monument to near Miami. Movement was southwest at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Superior, Sugarloaf Mountain, Ballantine Trailhead, Roosevelt, Miami,
Roosevelt Dam, Lost Dutchman State Park, Top-Of-The-World, Florence
Junction, Queen Valley, Canyon Lake, Superstition Mountains, Tonto
National Monument, Four Peaks, Apache Lake, Boyce Thompson Arboretum,
Top Of The World, Punkin Center, Claypool and Saguaro Lake.
This includes the following highways...
US Highway 60 between mile markers 213 and 246.
AZ Route 87 between mile markers 199 and 212.
AZ Route 177 between mile markers 162 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3380 11115 3376 11099 3364 11092 3368 11083
3352 11070 3310 11120 3337 11144 3374 11162
3389 11125
TIME...MOT...LOC 0458Z 042DEG 25KT 3383 11115 3362 11109 3344 11095
18Special weather statement, Aug 9, 10:16 PM MST, 25 minutes before
Special Weather Statement National Weather Service Phoenix AZ 1016 PM MST THU AUG 9 2018 AZZ530-531-533-CAZ569-100600- Kofa AZ-Parker Valley AZ-Central La Paz AZ-Palo Verde Valley CA- 1016 PM MST THU AUG 9 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LA PAZ... NORTHWESTERN YUMA AND RIVERSIDE COUNTIES UNTIL 1100 PM MST/1100 PM PDT/... At 1016 PM MST/1016 PM PDT/, Doppler radar was tracking a strong thunderstorm over Quartzsite, or 34 miles south of Parker, moving southwest at 15 mph. Dime size hail, wind gusts up to 50 mph, and dense blowing dust will be possible with this storm. Locations impacted include... Quartzsite and Ehrenberg. This includes the following highways... AZ Interstate 10 between mile markers 2 and 29. AZ Route 95 between mile markers 85 and 117. CA Route 95 between mile markers 7 and 11. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3380 11412 3355 11397 3332 11431 3373 11459 TIME...MOT...LOC 0516Z 065DEG 11KT 3365 11417 18
Special weather statement, Aug 9, 10:33 PM MST, 8 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1033 PM MST THU AUG 9 2018
AZZ530-533-CAZ569-570-100615-
Parker Valley AZ-Central La Paz AZ-Palo Verde Valley CA-
Chuckwalla Valley CA-
1033 PM MST THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LA PAZ...SAN
BERNARDINO AND RIVERSIDE COUNTIES UNTIL 1115 PM MST/1115 PM PDT/...
At 1033 PM MST/1033 PM PDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 14 miles northwest of
Quartzsite to 10 miles east of Midland to 11 miles southwest of Vidal
Junction. Movement was west at 30 mph.
Dime size hail, wind gusts up to 50 mph, and dense blowing dust will
be possible with these storms.
Locations impacted include...
Midland and Poston.
This includes the following highways...
CA Route 95 between mile markers 7 and 36.
CA Route 177 between mile markers 22 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3408 11445 3394 11439 3377 11426 3362 11493
3388 11518 3408 11531
TIME...MOT...LOC 0533Z 087DEG 25KT 3377 11443 3390 11462 3407 11473
18The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:38 PM MST | Special Weather Statement | PSR | 52 min | |
| Aug 9, 6:52 PM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Aug 9, 7:25 PM MST | Special Weather Statement | PSR | 65 min | |
| Aug 9, 7:27 PM MST | Special Weather Statement | PSR | 48 min | |
| Aug 9, 7:29 PM MST | Special Weather Statement | PSR | Pinal | 46 min |
| Aug 9, 7:58 PM MST | Dust Storm Advisory | PSR | La Paz, Maricopa | 62 min |
| Aug 9, 8:12 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Aug 9, 8:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Aug 9, 9:03 PM MST | Special Weather Statement | PSR | La Paz | 57 min |
| Aug 9, 9:13 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Aug 9, 9:14 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 31 min |
| Aug 9, 9:42 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Aug 9, 9:46 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 29 min |
| Aug 9, 9:48 PM MST | Dust Storm Warning | PSR | La Paz, Yuma | 27 min |
| Aug 9, 9:51 PM MST | Areal Flood Advisory | PSR | La Paz | 114 min |
| Aug 9, 9:56 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 34 min |
| Aug 9, 9:58 PM MST | Special Weather Statement | PSR | Gila | 47 min |
| Aug 9, 10:16 PM MST | Special Weather Statement | PSR | La Paz | 44 min |
| Aug 9, 10:18 PM MST | Dust Storm Warning | PSR | La Paz, Yuma | 42 min |
| Aug 9, 10:33 PM MST | Special Weather Statement | PSR | 42 min | |
| Aug 9, 10:48 PM MST | Special Weather Statement | PSR | Pinal | 42 min |
| Aug 9, 10:52 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 23 min |
| Aug 9, 11:00 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 19 min |
| Aug 9, 11:04 PM MST | Dust Storm Advisory | PSR | La Paz, Yuma | 56 min |
| Aug 9, 11:12 PM MST | Special Weather Statement | PSR | 63 min | |
| Aug 9, 11:16 PM MST | Special Weather Statement | PSR | 44 min | |
| Aug 9, 11:21 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 54 min |
| Aug 9, 11:26 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Aug 9, 11:30 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 9, 11:42 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 69 min |
| Aug 9, 11:49 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Aug 9, 11:51 PM MST | Special Weather Statement | PSR | Maricopa | 54 min |
| Aug 9, 11:53 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Aug 9, 11:57 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 9, 11:59 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 10, 12:20 AM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 55 min |
| Aug 10, 12:25 AM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 10, 12:27 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 10, 12:30 AM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 60 min |
| Aug 10, 12:56 AM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Aug 10, 1:13 AM MST | Dust Storm Advisory | PSR | Maricopa | 92 min |
| Aug 10, 1:37 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 10, 2:37 AM MST | Areal Flood Warning | PSR | Maricopa, Pinal | 6 hr |
| Aug 10, 11:17 AM MST | Flash Flood Watch | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 18 hr |
| Aug 10, 2:57 PM MST | Special Weather Statement | PSR | Gila | 48 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.